# SDR UIEA201906054381

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,321 hours, 16,913 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 4485
- Condition: Failed
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R GEN OFF" ADVISORY AFTER R ENGINE START. RAN QRH AND CONTINUED NORMAL OPS.   REMOVED AND REPLACED RH GCU IAW AMM 24-22-01. OPS CHECK GOOD AT THIS TIME. )
